Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Dipierro - G. Palatucci - E. Valdinoci

Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian

created by palatucci on 12 Mar 2012
modified on 28 Jun 2013

[BibTeX]

Published Paper

Inserted: 12 mar 2012
Last Updated: 28 jun 2013

Journal: Le Matematiche (Catania)
Volume: 68
Number: 1
Pages: 201–216
Year: 2013
Links: http://www.dmi.unict.it/ojs/index.php/lematematiche/article/view/967

Abstract:

This paper deals with the following class of nonlocal Schr\"odinger equations $$(-\Delta)s u + u =
u
{p-1}u \ \ \text{in} \ \mathbb{R}N, \quad \text{for} \ s\in (0,1).$$ We prove existence and symmetry results for the solutions $u$ in the fractional Sobolev space $H^s(\mathbb{R}^N)$. Our results are in clear accordance with those for the classical local counterpart, that is when $s=1$.

Keywords: fractional Laplacian, critical Sobolev exponent, fractional Sobolev spaces, Nonlinear problems, spherical solutions, ground states


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1